Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9605464, 11 pages
Research Article

-Stability of Positive Linear Systems

Department of Automatic Control and Applied Informatics, Technical University “Gheorghe Asachi” of Iasi, 700050 Iasi, Romania

Received 5 August 2015; Revised 11 January 2016; Accepted 14 January 2016

Academic Editor: Asier Ibeas

Copyright © 2016 Octavian Pastravanu and Mihaela-Hanako Matcovschi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Octavian Pastravanu and Mihaela-Hanako Matcovschi, “-Stability of Positive Linear Systems,” Mathematical Problems in Engineering, vol. 2016, Article ID 9605464, 11 pages, 2016.